Matematikusok Szeged. [Röv. hír.]

Matematikusok Szeged. [Röv. hír.]. Délmagyarország, (89) 184. p. 4. (1999)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01999/00184/dm_1999_184_004.pdf
Date: 1999. August 09.
Journal title: Délmagyarország
Volume: 89
Number: 184
Page Range: p. 4
Language: Hungarian
Uncontrolled Keywords: Konferencia, Differenciálegyenletek kvalitatív elmélete
Date Deposited: 2019. Oct. 22. 14:12
Last Modified: 2019. Oct. 22. 14:12
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/80480

Actions (login required)

View Item View Item